Linear relations among double zeta values in positive characteristic

Chieh-Yu Chang National Tsing Hua University

Number Theory mathscidoc:1611.24011

Distinguished Paper Award in 2017

Cambridge Journal of Mathematics, 4, (3), 289-331, 2016
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-11-15 10:51:22 uploaded by cychang ] [ 737 downloads ] [ 0 comments ]
@inproceedings{chieh-yu2016linear,
  title={Linear relations among double zeta values in positive characteristic},
  author={Chieh-Yu Chang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161115105122957125624},
  booktitle={Cambridge Journal of Mathematics},
  volume={4},
  number={3},
  pages={289-331},
  year={2016},
}
Chieh-Yu Chang. Linear relations among double zeta values in positive characteristic. 2016. Vol. 4. In Cambridge Journal of Mathematics. pp.289-331. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161115105122957125624.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved